# SDR JBZA20150710001

- Difficulty date: June 27, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N37RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0646
- Aircraft time: 5,021 hours
- Engine: Pwc PW206C
- Engine time: 1,475 hours, 9,632 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part serial: PCEBJ0540
- Condition: Broken
- Location: Engine
- Part time: 1,475 hours, 9,632 cycles
- Component: Engine, 206B2
- Component part number: 206B2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER PREFLIGHT PLANNING, ACFT DOCUMENT & AIRWORTHINESS INSPECTION & NORMAL STARTS, ACFT DEPARTED.  AFTER UNEVENTFUL 1.6 HR FLIGHT, ACFT LANDED, TOOK ON 117 GALS JET A FROM FUEL TRUCK.  AFTER APPROX 40 MINUTES, ANOTHER PREFLIGHT & UNEVENTFUL STARTS, DEPARTED PASSING THROUGH 7200 FEET.  3 LOUD POPS IN RAPID SUCCESSION & SIMULTANEOUS NR 1 ENG CHIP LIGHT EXPERIENCED BY PILOT.  AS PILOT QUICKLY REDUCED POWER ON NR 1 ENG, THE ENG FAILED & ROLLED BACK.  THERE WAS NO HIGH TEMP OF FIRE INDICATIONS.  THE NEAREST AIRPORT WAS 6.6 MILES AND 4001 FT MSL, BUT REQUIRED CLIMBING OVER A RIDGELINE, PILOT DECIDED TO TURN BACK.  POST ENG FAILURE TO UNEVENTFUL LANDING AT AIRPORT SEQUENCE TOOK APPROX 14 MINUTES.
